# SDR FDEA201409302860

- Difficulty date: September 30, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 64,081 hours, 15,881 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5377365121200
- Condition: Corroded
- Location: Frame 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOORBEAM TEE CORRODED AT FRAME 37, Y140 - Y805.  REPAIRED THE FLOORBEAM IAW EA 6-5310-T0311889.   MAJOR REPAIR IAW GMM 6-2-100.
